Vol. 12, No. 4, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Limits and bounds for divided differences on a Jordan curve in the complex domain

J. H. Curtiss

Vol. 12 (1962), No. 4, 1217–1233
Mathematical Subject Classification
Primary: 30.36
Milestones
Received: 10 January 1962
Published: 1 December 1962
Authors
J. H. Curtiss